# SDR RAIA00205168

- Difficulty date: May 26, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 14,583 hours, 14,352 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 8582
- Part serial: 0434
- Condition: Inoperative
- Part time: 5 hours, 8 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

5482-STL- LEFT ENGINE OIL PRESSURE WARNING LIGHT CAME ON DURING TAXI. GAUGE SHOWS GOOD PRESSURE. MAINTENANCE DEFERRED OIL PRESSURE WARNING LIGHT IAW J41 MEL 79-4. SUBSEQUENTLY MAINTENANCE CLEARED THE DMI REMOVING AND REPLACING THE #1 OIL PRESSURE SWITCH.
